Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Had teeth taken out and skin peels. Why? Why is lower lip dry and sore?

I have had teeth extracted,the last one was taken out in July.when I finish taking the antibiotic I developed a pealing of the skin in my mouth,I went to the doctors and he thougth it was thrush.Took meds that were prescribe,did not help.Been back 2 more time ,prescribe the same drug for the second time and a mouth wash for the last time.My mouth is not shedding skin anymore but my lower lip is sore,dry and burning.what could it be ?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response

Welcome to health care magic forum.

The peeling of skin after administration of antibiotics is due to antibiotic sensitvity reactions on skin.

Apply dologel as well as petroleum jelly on lips to prevent dryness.

Drink plenty of fluids as well as fruit juices.

Avoid smoking,spicy foods.

Maintain oral hygiene well.

Hope this helps.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor